# SDR 2002UALA00850

- Difficulty date: May 9, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL AT STATION 357 RBL 25" STRINGER 17R IS CRACKED OUT AROUND NUTPLATE HOLE.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW U- CHANNEL INTERCOSTAL BETWEEN STATION 345 AND 365.
